# SDR RAIA950442

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Part number: 8974696
- Condition: Moisture
- Location: Lt Eng
- Part time: 8,985 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL - FLT 7316 - LEFT EGT FLUX WITH SRL ON OR OFF.  MAINTENANCE CLEANED LEFT EGT HARNESS CANNON PLUG.  GROUND RUNS REVEALED NORMAL OPERATION.  (W)
